# SDR CALA0600265

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 58,512 hours, 26,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Sta 861-864 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN FUSELAGE SKIN AT STA 861-864 JUST BELOW S22L ON THE BONDED DOUBLER LINE.  THE CRACKED AREA OF STRINGER WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 53-00-01, REPAIR 31, PAGE 201-209.
